Results 1-20 of 105.
((uid:50002826))

Bookmark and Share    
Full Text
Peer Reviewed
See detailThe fourth moment theorem on the Poisson space
Döbler, Christian UL; Peccati, Giovanni UL

in Annals of Probability (in press)

Detailed reference viewed: 322 (27 UL)
Full Text
Peer Reviewed
See detailThe Gamma Stein equation and non-central de Jong theorems
Döbler, Christian UL; Peccati, Giovanni UL

in Bernoulli (in press)

Detailed reference viewed: 184 (11 UL)
Full Text
Peer Reviewed
See detailConcentration bounds for geometric Poisson functionals: logarithmic Sobolev inequalities revisited
Peccati, Giovanni UL; Bachmann, Sascha

in Electronic Journal of Probability (in press)

Detailed reference viewed: 155 (14 UL)
Full Text
Peer Reviewed
See detailRestricted hypercontractivity on the Poisson space
Nourdin, Ivan UL; Peccati, Giovanni UL; Yang, Xiaochuan UL

in Proceedings of the American Mathematical Society (in press)

Detailed reference viewed: 16 (1 UL)
Full Text
Peer Reviewed
See detailGaussian Random Measures Generated by Berry's Nodal Sets
Peccati, Giovanni UL; Vidotto, Anna

in Journal of Statistical Physics (in press)

Detailed reference viewed: 5 (3 UL)
Full Text
Peer Reviewed
See detailConcentration of the Intrinsic Volumes of a Convex Body
Lotz, Martin; McCoy, Michael B.; Nourdin, Ivan UL et al

in Geometric Aspects of Functional Analysis (in press)

Detailed reference viewed: 47 (5 UL)
Full Text
Peer Reviewed
See detailQuantitative CLTs for symmetric U-statistics using contractions
Döbler, Christian UL; Peccati, Giovanni UL

in Electronic Journal of Probability (2019)

Detailed reference viewed: 57 (2 UL)
Full Text
Peer Reviewed
See detailNodal Statistics of Planar Random Waves
Nourdin, Ivan UL; Peccati, Giovanni UL; Rossi, Maurizia

in Communications in Mathematical Physics (2019), 369(1), 99-151

Detailed reference viewed: 125 (16 UL)
Full Text
Peer Reviewed
See detailBerry-Esseen bounds in the Breuer-Major CLT and Gebelein's inequality
Nourdin, Ivan UL; Peccati, Giovanni UL; Yang, Xiaochuan UL

in Electronic Communications in Probability (2019), 24(34), 1-12

Detailed reference viewed: 64 (1 UL)
Peer Reviewed
See detailThe Breuer-Major Theorem in total variation: improved rates under minimal regularity
Nourdin, Ivan UL; Nualart, David; Peccati, Giovanni UL

E-print/Working paper (2019)

Detailed reference viewed: 23 (1 UL)
Full Text
Peer Reviewed
See detailPhase singularities in complex arithmetic random waves
Dalmao, Federico; Nourdin, Ivan UL; Peccati, Giovanni UL et al

in Electronic Journal of Probability (2019), 24(71), 1-45

Detailed reference viewed: 107 (4 UL)
Full Text
See detailLimit theorems for symmetric U-statistics using contractions
Döbler, Christian UL; Peccati, Giovanni UL

E-print/Working paper (2018)

Detailed reference viewed: 82 (3 UL)
Full Text
Peer Reviewed
See detailFourth moment theorems on the Poisson space: analytic statements via product formulae
Döbler, Christian UL; Peccati, Giovanni UL

in Electronic Communications in Probability (2018), 23

Detailed reference viewed: 94 (5 UL)
Peer Reviewed
See detailSojourn time dimensions of fractional Brownian motion
Nourdin, Ivan UL; Peccati, Giovanni UL; Seuret, Stéphane

E-print/Working paper (2018)

Detailed reference viewed: 44 (6 UL)
Full Text
Peer Reviewed
See detailQuantitative de Jong theorems in any dimension
Döbler, Christian UL; Peccati, Giovanni UL

in Electronic Journal of Probability (2017), 22

Detailed reference viewed: 205 (21 UL)
Full Text
Peer Reviewed
See detailNew Kolmogorov bounds for functionals of binomial point processes
Peccati, Giovanni UL; Lachièze-Rey, Raphael

in Annals of Applied Probability (2017), 27(4), 1992-20131

Detailed reference viewed: 83 (4 UL)
Full Text
Peer Reviewed
See detailA Stein deficit for the logarithmic Sobolev inequality
Ledoux, Michel; Nourdin, Ivan UL; Peccati, Giovanni UL

in Science China Mathematics (2017), 60

Detailed reference viewed: 106 (3 UL)